Forum Discussion
Carissa_BCNA
2 years agoMember
Menopause - It's more than a hot flush! Recording available now
The recording of Menopause - It's more than a hot flush! webcast is now available here. We hope you find it both informative and enjoyable. Please feel free to share feedback, questions or thoughts...
Sign in to react to this post
Bear1966
2 years agoMember
I have been on Tamoxifen for 2 years now and I have been experiencing vaginal thrush, but it’s not itchy it just feels irritated and painful. It comes and goes, I have been treating it with Canestan and occasionally will take the tablet. Is there anything else I can do? Would this be exacerbated by the hormone blocker? Could it be dryness?
Everything seems to be just a bit worse, my anxiety, negative thoughts, fatigue. The last thing I am interested in is sex I feel that part of me has just shut off.
Everything seems to be just a bit worse, my anxiety, negative thoughts, fatigue. The last thing I am interested in is sex I feel that part of me has just shut off.
Sign in to react to this post